Orthogonality relations and supercharacter formulas of U(m vertical bar n) representations

Nenhuma Miniatura disponível

Data

1997-10-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

American Institute of Physics (AIP)

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this paper we obtain the orthogonality relations for the supergroup U(m|n), which are remarkably different from the ones for the U(N) case. We extend our results for ordinary representations, obtained some time ago, to the case of complex conjugated and mixed representations. Our results are expressed in terms of the Young tableaux notation for irreducible representations. We use the supersymmetric Harish-Chandra-Itzykson-Zuber integral and the character expansion technique as mathematical tools for deriving these relations. As a byproduct we also obtain closed expressions for the supercharacters and dimensions of some particular irreducible U(m|n) representations. A new way of labeling the U(m|n) irreducible representations in terms of m + n numbers is proposed. Finally, as a corollary of our results, new identities among the dimensions of the irreducible representations of the unitary group U(N) are presented. © 1997 American Institute of Physics.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Mathematical Physics, v. 38, n. 10, p. 5319-5349, 1997.

Itens relacionados

Financiadores